# SDR ASAA0995461

- Difficulty date: May 3, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN MIDDLE EDGE OF AFT CARGO DOOR CUTOUT AFT SIDE BS 845 RBL 53-22 INCHES O/B OF LOWER AFT CORNER.  REPAIRED DOOR SKIN.
